# SDR SWAA2025070780044

- Difficulty date: June 9, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Pulled
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HEADS FOR I/B SUPPORT ANGLE PULLED THROUGH ON L/W PANEL 551GB.  REPAIRED PER SRM 51-70-04-2R-9-A00753, REPAIR 9 - REPAIR OF DAMAGE TO A FASTENER HOLE WITH LAMINATING RESIN AND CHOPPED FIBER.
